# SDR DALA2024093009504

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 72,457 hours, 23,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 FA REPORTS PART OF SEAT TRIM ON SEAT 14 D CAME OFF. CORRECTIVE ACTION: REPLACED /REPAIRED DAMAGED EMERGENCY LIGHT ESCAPE PATH HOUSING PER SEAT CMM 25-21. RECONECTED LOOSE LIGHT. OPS CKS NORMAL. (6046618)
